algebra universalis

, Volume 36, Issue 4, pp 483–487 | Cite as

Varieties of shells

  • D. J. Vaggione
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Burris, S. andSankappanavar, H.,A Course in Universal Algebra, Springer-Verlag, New York, 1981.Google Scholar
  2. [2]
    Knoebel, A.,Sheaves of shells over Boolean spaces, preprint, 1992.Google Scholar
  3. [3]
    McKenzie, R., McNulty, G. andTaylor, W.,Algebras, Lattices, Varieties, Volume 1, The Wadsworth & Brooks/Cole Math. Series, Monterey, California, 1987.Google Scholar
  4. [4]
    Vaggione, D. J.,Locally Boolean spectra, Algebra Universalis33 (1995), 319–354.Google Scholar

Copyright information

© Birkhäuser Verlag 1996

Authors and Affiliations

  • D. J. Vaggione
    • 1
  1. 1.Facultad de Matemática Astronomía y Física (Fa.M.A.F.)Universidad Nacional de Córdoba Ciudad UniversitariaCórdobaArgentina

Personalised recommendations